Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 349, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 25, 2021, 9:07 PM CDT for 5 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2021, 9:07 PM CDT (02:07 UTC)
- Expired
- Jun 25, 2021, 9:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Blaine County, OK, Custer County, OK, Dewey County, OK, Major County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 106 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jun 25, 5:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1147 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2013 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
388
WUUS54 KOUN 260207
SVROUN
OKC011-039-043-093-153-260245-
/O.NEW.KOUN.SV.W.0349.210626T0207Z-210626T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
907 PM CDT Fri Jun 25 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Custer County in western Oklahoma...
Western Blaine County in northwestern Oklahoma...
Dewey County in northwestern Oklahoma...
Southwestern Major County in northwestern Oklahoma...
Southeastern Woodward County in northwestern Oklahoma...
* Until 945 PM CDT.
* At 907 PM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Leedey to 8 miles southwest of
Putnam to 4 miles east of Foss Reservoir, moving northeast at 50
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Watonga, Taloga, Thomas, Seiling, Arapaho, Canton, Leedey, Custer
City, Butler, Longdale, Camargo, Hitchcock, Greenfield, Oakwood,
Putnam, Canton Lake, Foss Reservoir, Moorewood, Cestos and Orion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3636 9877 3607 9834 3563 9839 3547 9936
3600 9938
TIME...MOT...LOC 0207Z 243DEG 42KT 3594 9933 3577 9909 3556 9914
HAIL...0.75IN
WIND...70MPH
$$
Mahale1 follow-up statement
602
WWUS54 KOUN 260232
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
932 PM CDT Fri Jun 25 2021
OKC011-039-043-093-153-260245-
/O.CON.KOUN.SV.W.0349.000000T0000Z-210626T0245Z/
Custer OK-Blaine OK-Dewey OK-Major OK-Woodward OK-
932 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CUSTER...WESTERN BLAINE...DEWEY...SOUTHWESTERN MAJOR AND
SOUTHEASTERN WOODWARD COUNTIES...
At 932 PM CDT, severe thunderstorms were located along a line
extending from near Taloga to near Oakwood to 4 miles south of Custer
City, moving east at 45 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Watonga, Taloga, Thomas, Seiling, Arapaho, Canton, Leedey, Custer
City, Butler, Longdale, Camargo, Hitchcock, Greenfield, Oakwood,
Putnam, Canton Lake, Foss Reservoir, Cestos, Orion and Chester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3610 9839 3607 9834 3563 9839 3549 9923
3578 9920 3581 9937 3605 9930 3636 9877
TIME...MOT...LOC 0232Z 251DEG 40KT 3608 9899 3591 9874 3561 9887
HAIL...0.75IN
WIND...70MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:18 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 25, 6:18 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Norman OK 618 PM CDT Fri Jun 25 2021 ...New AVIATION... .SHORT TERM... (This evening through Saturday) Issued at 201 PM CDT Fri Jun 25 2021 Storms are expected to develop from KS southwest into the TX panhandle, clipping far NW parts of the fa, late this afternoon/early evening. Showers/storms will then continue to develop, move into, and across parts of the area tonight into Saturday morning, with the highest chances generally north of I-40. The development will occur near a front and dryline/sfc trough. The cool front or effective front is forecast to slowly move south into and across parts of the area tonight into tomorrow. Another round of showers/storms is then expected to begin Saturday afternoon. The position(s) of the previously mentioned boundaries will have an impact on where the greatest storm development will begin tomorrow afternoon. Enough instability and shear is expected to be in place that some of the storms later this afternoon and evening could become strong to severe with hail and damaging winds possible. Some strong to severe storms will also be possible Saturday afternoon with hail and strong winds the main concerns, although this could be impacted by what occurs tonight into Saturday morning. The severe potential being said, heavy rain/flooding will become an increasing concern as the weekend progresses and could be an even bigger concern than the severe potential for at least parts of the fa. A Flood Watch is in effect starting early this evening and continues into Saturday. With the rain and clouds expected across the area, the trend of below average temperatures for late June will begin Saturday with highs in the 80s to low 90s. && .LONG TERM... (Saturday night through next Thursday) Issued at 316 PM CDT Fri Jun 25 2021 All medium range models project the blocking high across the western one third of the U.S. persisting through next week, which should maintain the negatively tilted trough across the central one third of the U.S. This persisting upper air pattern will maintain our wet trend with cooler than seasonably average every day through Friday. As the surface based and elevated instability and deep layer shear weakens Saturday evening across the Southern High Plains, expecting the severe hazards to gradually decrease with any ongoing convection moving across our area. However, could still see some strong storms during the overnight hours, but heavy rainfall could maintain a flooding to flash flooding hazard as well as river flooding potential. Within an area of 2-plus inches of Preciptable Water Saturday night and three day storm total accumulations of 4-5 inches, the highest potential right now for flooding would be across central and southwestern Oklahoma. Of course this area and storm total amounts may change in the upcoming short term. With the upper trough axis to our west, mid-level vorticity forcing within our southwesterly flow aloft will maintain chances for storms through the day Sunday, with the highest POPs generally south and east of the I-44 corridor. Weak elevated instability should keep any of the high based storms below severe. However, the stalled out surface boundary will remain stretched somewhere across our area with moderate surface based instability that could produce some lower based stronger convective storms near the boundary, although weak capping and/or a lack of strong afternoon heating could inhibit this. Another vort max coming up from our southwest will bring another round of showers and weak thunderstorms. As previously mentioned, our wet trend with periods of rain and storms will continue through next week as our upper troughing and ample gulf moisture transport persists, with the highest chances across the southern half of Oklahoma and western north Texas. However, limited instability and lower QPFs should keep any new severe and flooding risks low. However, any ongoing flooding especially with rivers may persist. && .AVIATION... (00Z TAFS) Issued at 615 PM CDT Fri Jun 25 2021 VFR conditions expected outside of storms, however storms will become more numerous overnight and then again late Saturday with some MVFR conditions. Moderate south to southeast winds will remain through tonight into tomorrow before a surface boundary works south toward I-44 late in the forecast period. && .UPPER AIR... Issued at 220 AM CDT Fri Jun 25 2021 An Upper Air flight is not planned for today. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 74 88 68 79 / 60 70 90 70 Hobart OK 72 88 67 80 / 60 80 90 60 Wichita Falls TX 76 93 71 83 / 10 40 70 60 Gage OK 67 84 64 81 / 90 50 50 20 Ponca City OK 70 82 67 80 / 90 90 80 50 Durant OK 75 92 72 87 / 10 10 30 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday afternoon for OKZ004>030-033>038-044. TX...Flood Watch through Sunday afternoon for TXZ083>090. && SHORT TERM...25 LONG TERM....68 AVIATION...30
Hazardous weather outlook, Jun 25, 7:48 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 748 PM CDT Fri Jun 25 2021 OKZ004>048-050>052-TXZ083>090-270100- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 748 PM CDT Fri Jun 25 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Thunderstorms will continue to be possible across mainly the northwest half of Oklahoma tonight. A few severe storms will be possible with this activity with damaging wind gusts and large hail being the main threats. Heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Some thunderstorms will be ongoing Saturday morning across parts of Oklahoma and western north Texas. Severe weather is not anticipated with this activity and these storms are expected to gradually dissipate through the morning hours. Additional thunderstorms will be likely by afternoon along and near a surface boundary that will be near the I-44 corridor. A few severe storms will be possible with this activity with damaging wind gusts and large hail again being the main threats. Thunderstorm chances will continue through Thursday, although widespread severe storms are not anticipated, a few strong to severe will be possible. .Heavy Rainfall... Three to five inches of rainfall is possible in some areas this weekend into early next week. A flood watch is in effect through Sunday evening. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 25, 5:38 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 538 PM CDT Fri Jun 25 2021 OKZ005-252315- Woods OK- 538 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR north central Woods County Until 615 PM CDT... AT 537 PM CDT, a strong thunderstorm was located 12 miles northwest of Avard, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... This storm will remain over mainly rural areas of north central Woods County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Storm intensity is increasing and severe weather may develop rapidly. Stay alert and listen for warnings. && LAT...LON 3700 9861 3676 9890 3686 9903 3700 9892 TIME...MOT...LOC 2237Z 219DEG 22KT 3686 9889 Mahale
Special weather statement, Jun 25, 6:35 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 635 PM CDT Fri Jun 25 2021 OKZ005-009>011-014-015-017-260015- Major OK-Woodward OK-Roger Mills OK-Dewey OK-Woods OK-Blaine OK- Ellis OK- 635 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR western Major...Woodward... northeastern Roger Mills...Dewey...southeastern Woods...northwestern Blaine and east central Ellis Counties Until 715 PM CDT... AT 633 PM CDT, dissipating thunderstorms were along a line extending from 4 miles northwest of Quinlan to near Putnam, moving east at 40 MPH. Gusty winds may occur as these thunderstorms dissipate. HAZARDS INCLUDE... Wind gusts to 50 MPH... Locations impacted include... Woodward, Taloga, Mooreland, Waynoka, Seiling, Vici, Canton, Leedey, Longdale, Camargo, Sharon, Dacoma, Oakwood, Mutual, Putnam, Canton Lake, Avard, Cestos, Quinlan and Orion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Severe weather is not expected and no warnings are anticipated at this time. && LAT...LON 3681 9854 3582 9852 3581 9941 3633 9962 TIME...MOT...LOC 2333Z 249DEG 33KT 3649 9911 3589 9894 Mahale
Special weather statement, Jun 25, 6:51 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
651 PM CDT Fri Jun 25 2021
OKZ009-014-260030-
Roger Mills OK-Ellis OK-
651 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Roger Mills and
western Ellis Counties Until 730 PM CDT...
AT 650 PM CDT, strong thunderstorms were along a line extending from
8 miles southeast of Follett to near Higgins to 7 miles southeast of
Canadian, moving east at 20 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Shattuck, Arnett, Gage and Durham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3641 10000 3647 9977 3614 9970 3589 9973
3582 10000
TIME...MOT...LOC 2350Z 250DEG 16KT 3633 10006 3608 10002 3582 10031
MahaleSpecial weather statement, Jun 25, 7:18 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
718 PM CDT Fri Jun 25 2021
OKZ009-010-260100-
Woodward OK-Ellis OK-
718 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Woodward and central
Ellis Counties Until 800 PM CDT...
AT 716 PM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Gage to near Arnett to 10 miles southeast of
Higgins, moving east at 30 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Woodward, Shattuck, Arnett, Gage, Fargo, Sharon, Harmon and Tangier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3623 10000 3624 9993 3643 9993 3660 9934
3660 9930 3661 9929 3662 9925 3622 9924
3616 9937 3616 9938 3615 9938 3610 9950
3597 10000
TIME...MOT...LOC 0016Z 261DEG 25KT 3642 9981 3616 9980 3601 9991
MahaleSpecial weather statement, Jun 25, 8:08 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
808 PM CDT Fri Jun 25 2021
OKZ005-009>011-014-015-260200-
Major OK-Woodward OK-Roger Mills OK-Dewey OK-Woods OK-Ellis OK-
808 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR western Major...southern
Woodward...northeastern Roger Mills...Dewey...southeastern Woods and
southeastern Ellis Counties Until 900 PM CDT...
AT 807 PM CDT, strong thunderstorms were along a line extending from
4 miles southwest of Mooreland to 5 miles southeast of Vici to near
Camargo to near Angora, moving east at 45 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3606 9960 3643 9952 3657 9872 3612 9864
3601 9870 3582 9891 3582 9977
TIME...MOT...LOC 0107Z 266DEG 37KT 3640 9927 3610 9922 3600 9927 3585
9945
MahaleSpecial weather statement, Jun 25, 8:52 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
852 PM CDT Fri Jun 25 2021
OKZ005-006-010-011-014-015-017-260230-
Major OK-Woodward OK-Alfalfa OK-Roger Mills OK-Dewey OK-Woods OK-
Blaine OK-
852 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR Major...southeastern Woodward...
southwestern Alfalfa...northeastern Roger Mills...Dewey...
southeastern Woods and northern Blaine Counties Until 930 PM CDT...
AT 849 PM CDT, strong thunderstorms were along a line extending from
3 miles south of Waynoka to 3 miles southeast of Orion to near
Putnam, moving east at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Woodward, Watonga, Fairview, Taloga, Helena, Okeene, Mooreland,
Waynoka, Seiling, Vici, Canton, Ringwood, Leedey, Carmen, Cleo
Springs, Longdale, Ames, Meno, Aline and Camargo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3674 9832 3632 9813 3581 9837 3581 9938
3580 9939 3645 9938
TIME...MOT...LOC 0149Z 260DEG 36KT 3654 9888 3619 9873 3587 9899
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:18 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 42 min |
| Jun 25, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 46 min |
| Jun 25, 8:08 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 52 min |
| Jun 25, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 47 min |
| Jun 25, 8:52 PM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Kingfisher, Major | 33 min |
| Jun 25, 10:06 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Jun 25, 10:41 PM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher, Logan, Noble | 49 min |
| Jun 25, 10:42 PM CDT | Special Weather Statement | OUN | Woodward | 48 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | OUN | Woodward | 24 min |
| Jun 25, 11:25 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 50 min |
| Jun 25, 11:44 PM CDT | Areal Flood Advisory | OUN | Dewey, Ellis, Woodward | 6 hr |
| Jun 25, 11:46 PM CDT | Special Weather Statement | OUN | Roger Mills | 44 min |
| Jun 26, 12:13 AM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Woodward | 4 hr |
| Jun 26, 12:26 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey | 49 min |
| Jun 26, 12:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Roger Mills | 43 min |
| Jun 26, 1:06 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major, Woodward | 4 hr |
| Jun 26, 1:12 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Washita | 48 min |
| Jun 26, 1:19 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 41 min |
| Jun 26, 1:49 AM CDT | Areal Flood Advisory | OUN | Dewey, Ellis | 3 hr |
| Jun 26, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 50 min |
| Jun 26, 2:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 50 min |
| Jun 26, 3:14 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| Jun 26, 3:39 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more | 3 hr |
| Jun 26, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 38 min |
| Jun 26, 4:29 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Pottawatomie | 46 min |
| Jun 26, 4:44 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, McClain, Oklahoma | 6 hr |
| Jun 26, 7:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady | 4 hr |
| Jun 26, 2:04 PM CDT | River Flood Warning | OUN | Cleveland, McClain | 46 hr |
| Jun 26, 2:05 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 39 hr |
| Jun 26, 2:05 PM CDT | River Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 31 hr |
| Jun 26, 2:06 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 26, 2:13 PM CDT | River Flood Watch | OUN | Garvin | 13 hr |
| Jun 26, 3:36 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Jun 26, 3:53 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| Jun 26, 4:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 26, 4:27 PM CDT | Special Weather Statement | OUN | Comanche | 48 min |
| Jun 26, 4:32 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Tillman | 42 min |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Jackson | 42 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 50 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady | 39 min |
| Jun 26, 5:13 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| Jun 26, 5:20 PM CDT | Special Weather Statement | OUN | Ellis | 25 min |
| Jun 26, 5:37 PM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| Jun 26, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 42 min |
| Jun 26, 5:55 PM CDT | Special Weather Statement | OUN | Custer | 35 min |
| Jun 26, 6:13 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Jun 26, 6:19 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| Jun 26, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 40 min |
| Jun 26, 6:31 PM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 26, 6:43 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| Jun 26, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.